# SDR 200200180

- Difficulty date: February 7, 2002
- Submitted: February 7, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 87,217 hours, 20,441 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65B07992110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED WEB (65B07992-110) CORROSION, BODY STATION 1245, RBL 0.00 - 33.9.  THE REPAIR TO THE WEB TO ENSURE CRACK AND CORROSION FREE CONDITIONS WAS DONE BY TRIMMING OUT THE DAMAGED AREAS AND INSTALLING FILLERS AND DOUBLERS PER ECRA 482-53-147-2.
